Review article

To the elementary bending theory

UDC: 

539.3

DOI: 

10.23968/1999-5571-2018-15-3-73-76

Pages: 

73-76

Annotation: 

The article presents further development of the theorem proposed by the author: "Some solutions of the elementary theory of bending coincide with solutions of the elasticity theory for special values of the Poisson's ratio". Herewith, firstly, a cross section in the form of a square rhombus of independent interest is considered, and, secondly, a new group of sections covered by the theorem is indicated.

Authors: 

Kharlab V. D. Saint Petersburg State University of Architecture and Civil Engineering

Links to authors' articles: